Korean J. Math.  Vol 24, No 1 (2016)  pp.27-40
DOI: https://doi.org/10.11568/kjm.2016.24.1.27

Interval-valued intuitionistic gradation of openness

Chun-Kee Park

Abstract


In this paper, we introduce the concepts of interval-valued intuitionistic gradation of openness of fuzzy sets which is a generalization of intuitionistic gradation of openness of fuzzy sets and interval-valued intuitionistic gradation preserving mapping and then investigate their properties.

Keywords


interval-valued intuitionistic gradation of openness, interval-valued intuitionistic gradation preserving mapping

Subject classification

54A40, 54A05, 54C08.

Sponsor(s)



Full Text:

PDF

References


A. S. Abu Safiya, A. A. Fora and M. W. Warner, Higher separation axioms in byfuzzy topological spaces, Fuzzy Sets and Systems 79 (1996), 367–372. (Google Scholar)

K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1) (1986), 87–96. (Google Scholar)

K. Atanassov and G. Gargov, Interval-valued intuitionistic fuzzy sets, Fuzzy Sets and Systems 31 (3) (1989), 343–349. (Google Scholar)

R. Badard, Smooth axiomatics, First IFSA Congress, Palma de Mallorca (July 1986). (Google Scholar)

C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182–190. (Google Scholar)

K. C. Chattopadhyay, R. N. Hazra and S. K. Samanta, Gradation of openness:fuzzy topology, Fuzzy Sets and Systems 49 (1992), 237-242. (Google Scholar)

D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88 (1997), 81–89. (Google Scholar)

R. N. Hazra, S. K. Samanta and K. C. Chattopadhyay, Fuzzy topology redefined, Fuzzy Sets and Systems 45 (1992), 79–82. (Google Scholar)

T. K. Mondal and S. K. Samata, On intuitionistic gradation of openness, Fuzzy Sets and Systems 131 (2002), 323-336. (Google Scholar)

T. K. Mondal and S. K. Samata, Topology of interval-valued fuzzy sets, Indian J. Pure Appl. Math. 30 (1) (1999), 23–38. (Google Scholar)

T. K. Mondal and S. K. Samata, Topology of interval-valued intuitionistic fuzzy sets, Fuzzy Sets and Systems 119 (2001), 483–494. (Google Scholar)

A. A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems 48 (1992), 371–375. (Google Scholar)

S. K. Samata and T. K. Mondal, Intuitionistic gradation of openness: intuitionistic fuzzy topology, Busefal 73 (1997), 8–17. (Google Scholar)

L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338–353. (Google Scholar)

L. A. Zadeh, The concept of a linguistic variable and its application to approximate reasoning I, Inform. Sci. 8 (1975), 199–249. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr